Volume 35, Number 3
Previous Issue Next Issue

Guixia Lv, Shunkai SunLongjun Shen

10.4208/jcm.1605-m2015-0397

J. Comp. Math., 35 (2017), pp. 245-264.

Preview Purchase PDF 8 3784 Abstract

Yao ChengQiang Zhang

10.4208/jcm.1605-m2015-0398

J. Comp. Math., 35 (2017), pp. 265-288.

Preview Purchase PDF 6 3512 Abstract

Jialing WangYushun Wang

10.4208/jcm.1605-m2015-0343

J. Comp. Math., 35 (2017), pp. 289-318.

Preview Purchase PDF 4 3567 Abstract

Huiyong Jia, Peilin Shi, Kaitai LiHong-En Jia

10.4208/jcm.1606-m2015-0436

J. Comp. Math., 35 (2017), pp. 319-345.

Preview Purchase PDF 4 3355 Abstract

Xiaocui LiXiaoyuan Yang

10.4208/jcm.1607-m2015-0329

J. Comp. Math., 35 (2017), pp. 346-362.

Preview Purchase PDF 5 3658 Abstract

Davide Forti, A. QuarteroniSimone Deparis

10.4208/jcm.1702-m2016-0630

J. Comp. Math., 35 (2017), pp. 363-380.

[An open-access article; the PDF is free to any online user.]

Preview Full PDF 496 3933 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard